Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 591, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 4, 2016, 3:44 AM CDT for Carter County, Love County, Marshall County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2016, 3:44 AM CDT (08:44 UTC)
- Expired
- Jul 4, 2016, 4:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carter County, OK, Love County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 155 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2151 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
863
WUUS54 KOUN 040844
SVROUN
OKC019-085-095-040930-
/O.NEW.KOUN.SV.W.0591.160704T0844Z-160704T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
344 AM CDT MON JUL 4 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 430 AM CDT
* AT 344 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
MURRAY... MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARDMORE...MADILL...MARIETTA...KINGSTON...OVERBROOK...LAKE MURRAY...
LEBANON...WESTERN LAKE TEXOMA AND OAKLAND.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 16 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3392 9690 3394 9690 3396 9692 3394 9697
3395 9698 3396 9698 3395 9700 3393 9700
3396 9721 3414 9710 3415 9667 3402 9663
3389 9672
TIME...MOT...LOC 0844Z 275DEG 24KT 3405 9708
HAIL...1.00IN
WIND...60MPH
$$
KURTZ3 follow-up statements
202
WWUS54 KOUN 040902
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
402 AM CDT MON JUL 4 2016
OKC019-040912-
/O.CAN.KOUN.SV.W.0591.000000T0000Z-160704T0930Z/
CARTER OK-
402 AM CDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARTER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3392 9690 3394 9690 3396 9692 3394 9697
3395 9698 3396 9698 3395 9700 3393 9700
3394 9705 3407 9699 3407 9697 3413 9696
3415 9667 3402 9663 3389 9672
TIME...MOT...LOC 0902Z 275DEG 24KT 3404 9693
$$
OKC085-095-040930-
/O.CON.KOUN.SV.W.0591.000000T0000Z-160704T0930Z/
LOVE OK-MARSHALL OK-
402 AM CDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHEASTERN LOVE AND MARSHALL COUNTIES...
AT 402 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LEBANON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...LEBANON...WESTERN LAKE TEXOMA AND OAKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3392 9690 3394 9690 3396 9692 3394 9697
3395 9698 3396 9698 3395 9700 3393 9700
3394 9705 3407 9699 3407 9697 3413 9696
3415 9667 3402 9663 3389 9672
TIME...MOT...LOC 0902Z 275DEG 24KT 3404 9693
HAIL...1.00IN
WIND...60MPH
$$
KURTZ738
WWUS54 KOUN 040912
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
412 AM CDT MON JUL 4 2016
OKC085-040922-
/O.CAN.KOUN.SV.W.0591.000000T0000Z-160704T0930Z/
LOVE OK-
412 AM CDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOVE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3392 9690 3394 9690 3396 9692 3403 9690
3400 9664 3389 9672
TIME...MOT...LOC 0912Z 281DEG 22KT 3398 9687
$$
OKC095-040930-
/O.CON.KOUN.SV.W.0591.000000T0000Z-160704T0930Z/
MARSHALL OK-
412 AM CDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL MARSHALL COUNTY...
AT 412 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LEBANON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KINGSTON...LEBANON AND WESTERN LAKE TEXOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3392 9690 3394 9690 3396 9692 3403 9690
3400 9664 3389 9672
TIME...MOT...LOC 0912Z 281DEG 22KT 3398 9687
HAIL...1.00IN
WIND...60MPH
$$
KURTZ356
WWUS54 KOUN 040922
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 AM CDT MON JUL 4 2016
OKC095-040932-
/O.EXP.KOUN.SV.W.0591.000000T0000Z-160704T0930Z/
MARSHALL OK-
422 AM CDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARSHALL COUNTY WILL
EXPIRE AT 430 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3392 9690 3394 9690 3396 9692 3403 9690
3400 9664 3389 9672
TIME...MOT...LOC 0921Z 275DEG 24KT 3398 9687
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 11:56 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 3, 11:56 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1156 PM CDT SUN JUL 3 2016
.AVIATION...
THUNDERSTORMS OVER SOUTHEAST OKLAHOMA WILL CONTINUE
TO MOVE EAST AND SOUTH OVERNIGHT. LOW CLOUDS WITH
MAINLY MFVR CEILINGS MAY FORM BY 9-10Z ESPECIALLY
ACROSS NORTH CENTRAL AND CENTRAL OKLAHOMA. SOME
LIGHT FOG IS ALSO POSSIBLE. SOUTH WINDS WILL INCREASE
MONDAY AND LOW CLOUDS WILL DECREASE DURING THE MID
TO LATE MORNING.
&&
.PREV DISCUSSION... /issued 633 PM CDT SUN JUL 3 2016/
DISCUSSION...
The 00Z aviation discussion follows....
AVIATION...
Strong/severe thunderstorms have formed along a weak frontal
system from near KOUN northeast to KTUL and beyond. Additional
storms have begun to form along a surface trough from KOUN
southwest to KSPS and KABI. This assembly of storms is expected to
move slowly toward the southeast (while individual storms mostly
move toward the east).
A layer of stratus is forecast to move south from Kansas into
central and northern Okalhoma, bringing mainly MVFR ceilings,
although a few hours of IFR could happen, especially at KPNC.
There is also a chance that thunderstorms, now over the High
Plains, may affect KSPS-KHBR toward sunrise, but the chance is
rather low.
PREV DISCUSSION... /issued 337 PM CDT SUN JUL 3 2016/
DISCUSSION...
Severe storms will be possible across central and southern parts
of CWA through at least mid-evening. Along with a primary impact
potential for damaging wind gusts with strongest storms, there
will be a heavy rain and flash flood threat especially this
evening across southeast portions of Oklahoma. Coverage and high
flash flood guidance values, covering an area that has not see
much rain recently, will preclude flood watch.
Convective potential will remain tomorrow mainly across the Red
River Valley near stalled frontal boundary. Again, damaging wind
gusts and heavy rain will be the primary concerns. Each day of the
coming week will see a chance for at least isolated storm activity
as models slower and less aggressive with building ridge. Chances
increase a bit late in the week with a potential week front making
its way south from the Central Plains.
Heat will be a concern this week, with several locations seeing
near and above 105 heat index values this afternoon. No
significant cooling expected for tomorrow and outside of
northwest and west-central Oklahoma, dewpoints are expected to be
as high or higher next few days. This has resulted in a Heat
Advisory for all but far northern and western Oklahoma through
Tuesday. This advisory may be expanded in space/time Tuesday into
mid-week as confidence increases on hotter temperatures spreading
farther north. Drier air over far western Oklahoma will likely
keep those locations with heat indices closer to dry bulb temps.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 92 72 94 75 / 50 10 10 10
Hobart OK 97 71 98 75 / 10 10 10 10
Wichita Falls TX 99 76 99 78 / 20 20 20 20
Gage OK 86 65 96 71 / 10 0 10 10
Ponca City OK 88 67 91 76 / 60 10 0 10
Durant OK 94 77 93 76 / 30 60 30 10
&&
.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Tuesday for OKZ018>020-023>032-
037>048-050>052.
TX...Heat Advisory until 8 PM CDT Tuesday for TXZ084>090.
&&Hazardous weather outlook, Jul 3, 9:15 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 915 PM CDT SUN JUL 3 2016 OKZ004>048-050>052-TXZ083>090-041000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 915 PM CDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM ALONG A SLOW MOVING COLD FRONT AND OUTFLOW BOUNDARY. AREAS ALONG AND SOUTHEAST OF SEMINOLE TO NORMAN TO DUNCAN AND HENRIETTA...TEXAS LINE WILL HAVE THE BEST CHANCE OF THUNDERSTORMS. THE STRONGER STORMS WILL PRODUCE WIND GUSTS OVER 50 MPH...SMALL HAIL...AND VERY HEAVY RAINFALL. THE HEAVY RAINFALL MAY RESULT IN SOME FLOODING. MOST OF THE RAIN WILL BE CONFINED TO AREAS OF SOUTHERN OKLAHOMA DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FOR PORTIONS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ADJACENT PARTS OF WESTERN NORTH TEXAS. SUPPORTED BY A WEAK SURFACE LOW...SCATTERED THUNDERSTORMS MOVING EAST...OFF THE TEXAS PANHANDLE...WILL MOVE INTO FAR WESTERN AND SOUTHWESTERN OKLAHOMA THROUGH THE MID TO LATE AFTERNOON HOURS. DAMAGING WIND GUSTS...AND HAIL ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT INTO TUESDAY. .HEAT... TEMPERATURES WILL CONTINUE TO GRADUALLY INCREASE THIS WEEK. BY MIDWEEK...HEAT INDICES MAY APPROACH THE 100 TO 107 DEGREE RANGE ACROSS THE REGION EACH AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jul 3, 11:42 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1142 PM CDT SUN JUL 3 2016 OKZ032-042-043-040515- COAL OK-PONTOTOC OK-HUGHES OK- 1142 PM CDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COAL...EAST CENTRAL PONTOTOC AND SOUTHERN HUGHES COUNTIES UNTIL 1215 AM CDT... AT 1140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GERTY...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3467 9641 3488 9643 3493 9609 3468 9609 TIME...MOT...LOC 0440Z 265DEG 23KT 3480 9626 MAHALE
Special weather statement, Jul 4, 1:44 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
144 AM CDT MON JUL 4 2016
OKZ032-040730-
HUGHES OK-
144 AM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUGHES COUNTY UNTIL 230
AM CDT...
AT 142 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WETUMKA...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
WETUMKA AND DUSTIN.
LAT...LON 3518 9644 3519 9644 3529 9637 3529 9599
3524 9598 3518 9598
TIME...MOT...LOC 0642Z 262DEG 21KT 3526 9629
KURTZSpecial weather statement, Jul 4, 1:45 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 145 AM CDT MON JUL 4 2016 TXZ090-040715- CLAY TX- 145 AM CDT MON JUL 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL 215 AM CDT... AT 144 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BELLEVUE... MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... BELLEVUE. LAT...LON 3357 9807 3375 9810 3377 9798 3357 9798 TIME...MOT...LOC 0644Z 262DEG 21KT 3367 9801 KURTZ
Special weather statement, Jul 4, 2:51 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
251 AM CDT MON JUL 4 2016
TXZ090-040830-
CLAY TX-
251 AM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY UNTIL 330 AM
CDT...
AT 248 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF HENRIETTA...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HENRIETTA...BELLEVUE...LAKE ARROWHEAD AND BLUEGROVE.
LAT...LON 3363 9842 3372 9842 3383 9831 3388 9798
3360 9798
TIME...MOT...LOC 0748Z 262DEG 21KT 3376 9827
KURTZSpecial weather statement, Jul 4, 3:21 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 AM CDT MON JUL 4 2016
TXZ089-090-040900-
CLAY TX-ARCHER TX-
321 AM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY AND SOUTHEASTERN
ARCHER COUNTIES UNTIL 400 AM CDT...
AT 320 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES NORTHWEST OF STONEBURG TO 5 MILES NORTHWEST OF BELLEVUE TO 5
MILES SOUTH OF BLUEGROVE TO 8 MILES SOUTHWEST OF WINDTHORST...MOVING
EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WINDTHORST...BELLEVUE...NEWPORT...BLUEGROVE...BUFFALO SPRINGS...
VASHTI...JOY AND SHANNON.
LAT...LON 3345 9866 3366 9832 3373 9818 3379 9798
3347 9798 3347 9842 3340 9842 3339 9855
TIME...MOT...LOC 0820Z 291DEG 17KT 3373 9798 3368 9809 3360 9823 3346
9851
KURTZSpecial weather statement, Jul 4, 3:41 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
341 AM CDT MON JUL 4 2016
OKZ046-050-051-040930-
CARTER OK-LOVE OK-MARSHALL OK-
341 AM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...
NORTHEASTERN LOVE AND MARSHALL COUNTIES UNTIL 430 AM CDT...
AT 339 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE MURRAY...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...MADILL...MARIETTA...KINGSTON...OVERBROOK...LAKE MURRAY...
LEBANON...WESTERN LAKE TEXOMA AND OAKLAND.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 16 AND 25.
LAT...LON 3392 9690 3394 9690 3396 9692 3394 9697
3395 9698 3396 9698 3395 9700 3393 9700
3396 9721 3414 9713 3415 9667 3402 9663
3389 9672
TIME...MOT...LOC 0839Z 275DEG 24KT 3405 9711
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:06 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jul 3, 7:11 PM CDT | Special Weather Statement | OUN | Jefferson | 34 min |
| Jul 3, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 45 min |
| Jul 3, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 40 min |
| Jul 3, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 39 min |
| Jul 3, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 45 min |
| Jul 3, 7:31 PM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| Jul 3, 7:43 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jul 3, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 33 min |
| Jul 3, 8:04 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 41 min |
| Jul 3, 8:05 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 115 min |
| Jul 3, 8:21 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 39 min |
| Jul 3, 8:30 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 2 hr |
| Jul 3, 8:48 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie, Seminole | 27 min |
| Jul 3, 9:19 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 26 min |
| Jul 3, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 52 min |
| Jul 3, 9:27 PM CDT | Special Weather Statement | OUN | Cleveland, Pottawatomie | 33 min |
| Jul 3, 9:42 PM CDT | Special Weather Statement | OUN | Garvin, McClain | 33 min |
| Jul 3, 10:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Jul 3, 10:48 PM CDT | Special Weather Statement | OUN | Pontotoc | 27 min |
| Jul 3, 11:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Jul 3, 11:42 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Jul 4, 1:44 AM CDT | Special Weather Statement | OUN | Hughes | 46 min |
| Jul 4, 1:56 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 12 hr |
| Jul 4, 3:41 AM CDT | Special Weather Statement | OUN | Marshall | 49 min |
| Jul 4, 6:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.